# SDR CALA9700735

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE LT MLG RED LIGHT REMAINED ILLUMINATED AFTER TAKEOFF FROM IAH.  THE GEAR WAS CYCLED, BUT THE RED LIGHT REMAINED ON WITH THE GEAR DOOR OPEN LIGHT ON.  WHEN GEAR HANDLE WAS PLACED DOWN DURING RETURN TO IAH ALL THREE GREEN GEAR LIGHTS CAME ON.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT MLG DOOR PROXIMITY SENSOR AND TARGET DAMAGED.  THE SENSOR AND TARGET WERE REMOVED AND REPLACED AND ADJUSTED IAW MM 32-60-00.  A GEAR SWING WAS PERFORMED IAW MM 32-10-00 WITH OPERATION AND INDICATIONS CHECKING GOOD.
